enEnglish
CROS

2018-10-05 Riga

AGENDA

Seasonal Adjustment User Group

5 October 2018 (CSB )

Central Statistical Bureau of Latvia
Lāčplēša street 1
Rīga, LV – 1301
(09:30 -17:30)

Minutes

 

Agenda

Chair:                              Véronique Elter (Statec)

Secretariat:                   Valèrie Mathey (INSEE )

 

(1)               09.30   Opening, welcome address, presentation and adoption of the agenda, adoption of the minutes,
                                   by Valle Vents (CSB ), Véronique Elter (Statec)

(2)               09.45   Follow-up of SACE activities, period March 2018 - September 2018 - Helpdesk, GitHub activity, Trainings
                                   and seminars
, by Dominique Ladiray, Valérie Mathey  (INSEE )

(3)               10.00   Documentation for JDemetra+ in Wiki style (follow up on the hackathon), by Sylwia Grudkowska (NBP)

11.00   Coffee break, 15 mins

(4)               11.15   Developments: JD+ 2.2.2 and JD+ 3, by Jean Palate (NBB), Christiane Hofer (BBk)

(5)               12.00   JD+ underlying changes, by Philippe Charles (NBB)

(6)               12.15   JD+ 2.2.2: Enlarging the X-11-algorithm for half-yearly data, by Christiane Hofer (BBk)

13.15  Lunch break, 90 mins

(7)               14.15   JDemetra+: working with the web service, by Claudia Fries (Destatis)

(8)               14.45   Changeover to JD+ and implementation of the partial concurrent adjustment policy at INE,
                                   by Maria Novás Filgueira (INE )

(9)               15.15   JDemetra+ and R: Introduction to the R package and creating a testing plan,
                                   by Nina Gonschorreck (BBk)

16.15   Coffee break, 15 mins

(10)             16.30   Survey on seasonal adjustment and JDemetra+: first results,
                                   by Andreea Mirica (INSSE), Iulia Elena Toma (INSSE)

(11)             16.45   To do list, next meeting, AOB, by Véronique Elter (Statec), Valle Vents (CSB )